# SDR 96ZZZX1008

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 214001540117
- Condition: Failed
- Location: Yaw Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CHANNEL OF SCAS WILL NOT ENGAGE.
